Skip to Main content Skip to Navigation
Journal articles

Absolute and convective instabilities of fluidized beds

Abstract : The stability of a fluidized bed is investigated with respect to spatially growing disturbances. A general linearized model is derived from the theories of Anderson and Jackson and of Batchelor. The absolute and convective nature of the instability is analyzed using the mathematical framework of the open flow linear stability theory. The results of the analysis provide the domains of absolute and convective instabilities.
Complete list of metadata
Contributor : Maxime NICOLAS Connect in order to contact the contributor
Submitted on : Thursday, January 12, 2017 - 10:52:55 AM
Last modification on : Friday, August 5, 2022 - 11:54:13 AM
Long-term archiving on: : Friday, April 14, 2017 - 2:28:48 PM


Publisher files allowed on an open archive



Maxime Nicolas, Jean-Marc Chomaz, Elisabeth Guazzelli. Absolute and convective instabilities of fluidized beds. Physics of Fluids, American Institute of Physics, 1994, 6 (12), pp.3936-3944. ⟨10.1063/1.868446⟩. ⟨hal-01432852⟩



Record views


Files downloads